On Bethe strings in the two-particle sector of the closed SU(2)_q invariant spin chain

Ilakovac, Amon and Kolanović, Marko and Pallua, Silvio and Prester, Predrag (1999) On Bethe strings in the two-particle sector of the closed SU(2)_q invariant spin chain. Fizika B, 8 (3). pp. 453-468. ISSN 1330-0016

[img]
Preview
PDF - Published Version
Language: English

Download (694kB) | Preview

Abstract

In this paper we investigate complex solutions of the Bethe equations in the two-particle sector, both for arbitrary finite number of sites and for the thermodynamic limit. We find the number of complex solutions (strings) and compare it with the string conjecture prediction. Some simple properties of these solutions like position in the spectrum, crossing of levels, connection to the ground state and transformation to the real solutions are discussed. Counting both real and complex solutions, we find expected number of highest-weight Bethe states.

Item Type: Article
Date: 1999
Subjects: NATURAL SCIENCES > Physics
Divisions: Faculty of Science > Department of Physics
Publisher: Hrvatsko fizikalno društvo
Depositing User: Gordana Stubičan Ladešić
Date Deposited: 14 Mar 2014 18:46
Last Modified: 14 Mar 2014 18:46
URI: http://digre.pmf.unizg.hr/id/eprint/600

Actions (login required)

View Item View Item